# SDR SWAA012744

- Difficulty date: October 3, 2001
- Submitted: October 9, 2001
- Operation: Air carrier
- Aircraft: N692SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23062
- Aircraft time: 54,396 hours, 37,036 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND WEB CRACKED ( 3 EA )AT BS 178, BETWEEN LBL 1.0 & LBL 12.0, BETWEEN WL 187 & WL 218.                                REPAIRED  WEB PER SRM.
